# SDR ASAA2013121096710

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 26,275 hours, 8,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200033710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN LENS DETACHED.  ACFT GROUNDED.  REATTACHED MID CABIN EXIT LIGHT LENS COVER TO FIXTURE.
